MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7134
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left cardiac coronary artery.A 2.00mm x 20mm emerge balloon catheter was advanced for dilation.However, during inflation at 12 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported, and the patient was stable.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fg emerge mr, us 2.00mm x 20mm was returned for analysis.A visual examination of the balloon identified no issues.No issues with the hypotube shaft.Visual examination of the shaft polymer extrusion identified no issues.A detailed microscopic examination of the balloon material identified a pinhole over the proximal edge of the distal markerband.Tip showed no signs of tip damage.A microscopic examination of the distal and proximal markerbands identified no damage.An attempt was made to inflate the balloon however inflation liquid was seen coming from the pinhole leak over the proximal edge of the distal markerband.The encore device was verified before and after use using the druck gauge.E1 initial reporter phone: (b)(6).
 
Event or Problem Description

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19483678
Report Number2124215-2024-34154
Device Sequence Number7905981
Product Code LOX
UDI-Device Identifier08714729806301
UDI-Public08714729806301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model Number7134
Device Catalogue Number7134
Device Lot Number0028658022
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/10/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight69 KG